# SDR DALA2021030101183

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 25,655 hours, 3,191 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Malfunctioned
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3322 -ATO- AT 60KTS DUE TO NUMBER 5 BRAKE RELEASED MESSAGE. CORRECTIVE ACTION: PERFORMED WIRE INTEGRITY CHECK. REMOVED AND REPLACED WHEEL SPEED TACHOMETER ON #5 WHEEL.
